MAUDE Adverse Event Report: COOK INC; FOZ; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

COOK INC; FOZ; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number G44128
Medical Device Problem Codes Nonstandard Device (1420); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
C.Suspect products: #3 ¿ chloraprep-3ml-orange-ster-sol-appl d1 - device name: cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter tray.D4 - catalog #: c-utlmy-701j-rsc-abrm-hc-fst-a-rd.E3 - occupation: coordinator, inventory control.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that a cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter tray contained an incorrect size catheter.A 7.0fr/15cm central venous catheter was found in packaging labeled 7.0fr/20cm.At this time, no adverse effects or additional procedures for the patient were reported due to this occurrence.Additional information regarding the event and patient outcome has been requested but is currently unavailable.
 
Event or Problem Description
In additional information received on 20oct2025, the intensive care unit (icu) clinical staff reported that they were able to complete the procedure by opening a new like-device.
 
Additional Manufacturer Narrative
Additional information: b5.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged or unavailable.Correction: h6 - annex a and annex g.Investigation ¿ evaluation.It was reported that a cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter tray contained an incorrect size catheter.A 7.0fr/15cm central venous catheter was found in packaging labeled 7.0fr/20cm.In additional information received on 20oct2025, the intensive care unit (icu) clinical staff reported that they were able to complete the procedure by opening a new like-device.At this time, no adverse effects or additional procedures for the patient were reported due to this occurrence.Reviews of the documentation including the complaint history, device history record and quality control procedures of the device, were completed during the investigation.The complaint device was not returned for evaluation; therefore, a physical examination could not be conducted.However, a photo of the complaint device was provided by the customer for review.The photo confirmed that the catheter was 15cm instead of 20cm.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record (dhr) found that there were quality control discrepancies and sets were reworked.It should be noted that there were two other complaints associated with the final product lot number.Evidence provided upon review of the dmr, dhr, and device failure analysis, does indicate the device was manufactured out of specification.Based on the information provided, no returned product, and the results of this investigation, it was concluded that a manufacturing and quality control deficiency contributed to the reported event.Per the risk assessment no further action is required.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding patient and/or event details has been received since the previous medwatch report was sent.

Common Device Name
FOZ; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23282032
Report Number1820334-2025-01254
Device Sequence Number12142347
Product Code FOZ
UDI-Device Identifier00827002441286
UDI-Public(01)00827002441286(17)271031(10)16558073
Combination Product (Y/N)Y
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K081113
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG44128
Device Lot Number16558073
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer10/20/2025
02/27/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date10/23/2025
03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown